Volume 7, Issue 2
On Boundary Integral Equations of the First Kind

George C. Hsiao

J. Comp. Math., 7 (1989), pp. 121-131

Published online: 1989-07

Preview Full PDF 120 1969
Export citation
  • Abstract

A large class of elliptic boundary value problems in elasticity and fluid mechanics can be reduced to systems of boundary integral equations of the first kind. This paper summarizes some of the basic concepts and results concerning the mathematical foundation of boundary element methods for treating such a class of boundary integral equations.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-121, author = {}, title = {On Boundary Integral Equations of the First Kind}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {2}, pages = {121--131}, abstract = { A large class of elliptic boundary value problems in elasticity and fluid mechanics can be reduced to systems of boundary integral equations of the first kind. This paper summarizes some of the basic concepts and results concerning the mathematical foundation of boundary element methods for treating such a class of boundary integral equations. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9462.html} }
TY - JOUR T1 - On Boundary Integral Equations of the First Kind JO - Journal of Computational Mathematics VL - 2 SP - 121 EP - 131 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9462.html KW - AB - A large class of elliptic boundary value problems in elasticity and fluid mechanics can be reduced to systems of boundary integral equations of the first kind. This paper summarizes some of the basic concepts and results concerning the mathematical foundation of boundary element methods for treating such a class of boundary integral equations.
George C. Hsiao. (1970). On Boundary Integral Equations of the First Kind. Journal of Computational Mathematics. 7 (2). 121-131. doi:
Copy to clipboard
The citation has been copied to your clipboard